American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Artur Bartoszewicz, Szymon Głab, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Algebrability, non-linear properties, and special functions. Proc. Amer. Math. Soc. 141 (2013) 3391-3402.
Abstract, references, and article information   
View Article: PDF

[2] Artur Bartoszewicz and Szymon Głab. Strong algebrability of sets of sequences and functions. Proc. Amer. Math. Soc. 141 (2013) 827-835.
Abstract, references, and article information   
View Article: PDF

[3] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information   
View Article: PDF

[4] Wai Kiu Chan and R. Daniel Mauldin. Steinhaus tiling problem and integral quadratic forms. Proc. Amer. Math. Soc. 135 (2007) 337-342. MR 2255279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter J. Hammond and Yeneng Sun. Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006) 737-747. MR 2180892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Daniel Mauldin and Andrew Q. Yingst. Comments about the Steinhaus tiling problem. Proc. Amer. Math. Soc. 131 (2003) 2071-2079. MR 1963752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu. A $D_E[0,1]$ representation of random upper semicontinuous functions. Proc. Amer. Math. Soc. 130 (2002) 3237-3242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Cnops. A scaling equation with only non-measurable orthogonal solutions. Proc. Amer. Math. Soc. 128 (2000) 1975-1979. MR 1646315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Elzbieta Wagner-Bojakowska and Wladyslaw Wilczynski. Cauchy condition for the convergence in category. Proc. Amer. Math. Soc. 128 (2000) 413-418. MR 1707533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Hirschorn. Towers of Borel functions. Proc. Amer. Math. Soc. 128 (2000) 599-604. MR 1621933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Heinz-Albrecht Klei. Fatou's identity and Lebesgue's convergence theorem. Proc. Amer. Math. Soc. 127 (1999) 2297-2302. MR 1636974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lech Drewnowski and Iwo Labuda. Lacunary convergence of series in $L_0$. Proc. Amer. Math. Soc. 126 (1998) 1655-1659. MR 1443149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrzej Wisniewski. Theorem of Kuratowski-Suslin for measurable mappings. II. Proc. Amer. Math. Soc. 124 (1996) 3703-3710. MR 1342048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arnold W. Miller. Souslin's hypothesis and convergence in category. Proc. Amer. Math. Soc. 124 (1996) 1529-1532. MR 1328364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jun Kawabe. The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 1513-1515. MR 1307536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andrzej Wiśniewski. Theorem of Kuratowski-Suslin for measurable mappings . Proc. Amer. Math. Soc. 123 (1995) 1475-1479. MR 1283566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrzej Wiśniewski. The structure of measurable mappings on metric spaces . Proc. Amer. Math. Soc. 122 (1994) 147-150. MR 1201807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sławomir Solecki. On sets nonmeasurable with respect to invariant measures . Proc. Amer. Math. Soc. 119 (1993) 115-124. MR 1159177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Udayan B. Darji. Symmetric functions, Lebesgue measurability, and the Baire property . Proc. Amer. Math. Soc. 118 (1993) 1151-1158. MR 1145943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ireneusz Recław. Restrictions to continuous functions and Boolean algebras . Proc. Amer. Math. Soc. 118 (1993) 791-796. MR 1152289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Plachky. A nonuniform version of the theorem of Radon-Nikod\'ym in the finitely additive case with applications to extensions of finitely additive set functions . Proc. Amer. Math. Soc. 113 (1991) 651-654. MR 1077788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bohdan Aniszczyk. A rigid Borel space . Proc. Amer. Math. Soc. 113 (1991) 1013-1015. MR 1076571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nikolaos S. Papageorgiou. Weak convergence and weak compactness for multifunctions with values in a separable Banach space . Proc. Amer. Math. Soc. 109 (1990) 677-687. MR 1013978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. M. Dudley. Nonmetric compact spaces and nonmeasurable processes . Proc. Amer. Math. Soc. 108 (1990) 1001-1005. MR 994775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Maitra, B. V. Rao and V. V. Srivatsa. Some applications of selection theorems to parametrization problems . Proc. Amer. Math. Soc. 104 (1988) 96-100. MR 958050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roy A. Johnson, Jerzy Niewiarowski and Tadeusz Świątkowski. Small systems convergence and metrizability . Proc. Amer. Math. Soc. 103 (1988) 105-112. MR 938652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Manfred Droste. Super-rigid families of strongly Blackwell spaces . Proc. Amer. Math. Soc. 103 (1988) 803-808. MR 947662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nicholas C. Yannelis. Fatou's lemma in infinite-dimensional spaces . Proc. Amer. Math. Soc. 102 (1988) 303-310. MR 920991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Maxim R. Burke and David H. Fremlin. A note on measurability and almost continuity . Proc. Amer. Math. Soc. 102 (1988) 611-612. MR 928989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. Lucchetti, N. S. Papageorgiou and F. Patrone. Convergence and approximation results for measurable multifunctions . Proc. Amer. Math. Soc. 100 (1987) 551-556. MR 891162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2